# SDR PCAA0212146

- Difficulty date: December 12, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- Aircraft time: 21,244 hours, 23,396 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: BYLF51514
- Part serial: 376
- Condition: Overheated
- Location: Cockpit
- Part time: 17,273 hours, 18,827 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

PHL - FLIGHT#3740. CREW REPORTED A BURNING SMELL IN COCKPIT. MAINTENANCE INSPECTED ALL  ELECTRICAL EQUIPMENT IN COCKPIT AND COULD NOT FIND ANY DEFECTS. AFTER INSPECTING THE COCKPIT ZONE SENSOR IT WAS FOUND TO BE OVERHEATED. ZONE SENSOR REPLACED, NO FURTHER ODORS DETECTED. AIRCRAFT RETURNED TO SERVICE.
